EXPANSION METHOD ABOUT THE JACOBI ELLIPTIC FUNCTION ANDITS APPLICATIONS TO NONLINEAR WAVE EQUATIONS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2001, Vol. 50 Issue (11): 2068-2073    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
EXPANSION METHOD ABOUT THE JACOBI ELLIPTIC FUNCTION ANDITS APPLICATIONS TO NONLINEAR WAVE EQUATIONS
LIU SHI-KUO1, ZHAO QIANG1, FU ZUN-TAO2, LIU SHI-DA2
(1)北京大学地球物理系,北京100871; (2)北京大学地球物理系,北京100871,北京大学湍流研究国家重点实验室,北京100871
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn